# SDR DALA2022112207496

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 68,733 hours, 25,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 R1 DOOR SLIDE ARMED INDICATOR (KNUCKLE KNOCKER) INOP. CORRECTIVE ACTION: ADJUSTED KNUCKLE KNOCKER IAW B757 AMM 25-66, OPS CHK NML. (9591468)
